# SDR P5CA9500831

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Shroud
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EXHAUST SHROUD WORN AND CRACKED AT FORWARD FLANGE, 7 O'CLOCK POSITION.  BLENDED DAMAGED AREA, FABRICATED AND INSTALLED INTERNAL DOUBLER AND EXTERNAL WEAR PLATE IAW SRM 54-30-03.
